# SDR SWAA2012072606164

- Difficulty date: July 24, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 18,026 hours, 10,679 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD EEPLS INOP.  RELAMPED EEPLS PER AMM.
